





















ERMES KICK-OFF MEETING MARCH 12-13, 2014 IREA-CNR, MILANO, ITALY

AGENDA

Version: 3.0

Date: 29/01/2014

OBJECTIVE

The EU FP7-SPACE ERMES project will start on 1 March 2014 and finish on 29 February 2017. The ERMES Kick-Off (KO) Meeting is scheduled in two days. First day objective is to provide a complete overview of the project activities to the users and advisory board members. Second day is dedicated to the discussion and implementation of the first year activities. Expected meeting output is a common understanding of partner competences and responsibilities for the project implementation and the achievement of the scheduled activities. Attention will be dedicated to the consortium communication mechanism, time line of activities and deliverables. KO will guest the first ERMES User Session with the aim to reinforce relations with the end users and to start the activities of requirement elicitation.

LOCATION

Area Ricerca CNR Milano 1

Via Bassini 15

20133, Milano Italy

AGENDA

FIRST DAY				
MORNING				
9.00-9.30 9.30-10.45	REGISTRATION AND WELCOME SESSION INTRODUCTION SESSION			
Break				
11.15-13.30	PROJECT PRESENTATION SESSION			
Lunch				
AFTERNOON				
14.30-16.00	USER SESSION			
Break				
16.30-17.15	ROUND TABLE SESSION			
SOCIAL EVENT				

SECOND DAY				
MORNING				
9.00-9.30 9.30-11.00	PROJECT RECAP PROJECT KICK-OFF: DETAILED WORK PLAN-YEAR 1 SESSION-Part A			
Break				
11.20-13.00	PROJECT KICK-OFF: DETAILED WORK PLAN-YEAR 1 SESSION- Part B			
Lunch				
AFTERNOON				
14.00-14.45	TECHNICAL AND ADMINISTRATIVE SESSION:			
Break				
15.00-15.30 15.30-16.30	CONCLUSIVE SESSION: MANAGEMENT BOARD SESSION			
END OF ERMES KO MEETING				

FIRST DAY: GENERAL INTRODUCTION AND USER SESSION

PARTICIPANTS:

Project Coordinator (PC); Project Partners (PP); Project Users (PU); Advisory Board members (AB)

MORNING 09.00-13.30 (3 H)

REGISTRATION AND WELCOME SESSION

9.00-9.30

INTRODUCTION SESSION

9.30-10.45

Project coordinator welcome

IREA welcome
 Meeting Agenda and practical information
 Project framework and objective*
 Riccardo Lanari/Pietro Alessandro Brivio
 Mirco Boschetti
 Mirco Boschetti

Advisory Board presentation

MARS activities (TBC)*
 Bettina Baruth – JRC

- ImagineS project: contribution to Copernicus Core Services (TBC)* Roselyne Lacaze - HYGEOS

International activities for Rice monitoring (TBC)* Andy Nelson – IRRI

BREAK (30 min)

PROJECT AND CONSORTIUM PRESENTATION SESSION

11.15-13.30

Coordinator and WP leader

WP description and partner presentation:

Content: WP objective, tasks, deliverables, partners contribution and linkages to other WPs*

_	WP1-2	Coordination Project structure and WPs	IREA
_	WP3	User Requirements	DEMETER
-	WP4	Service Design	AUTH
_	WP5	Geo-products	UVEG
_	WP6	Crop modelling	UMIL
_	WP7	Geoservices	UJI
_	WP8	Validation	IREA
-	WP9	Demonstration	IREA
_	WP10	Market Analysis	SARMAP
_	WP11	Dissemination and Promotion	DEMETER

^{* 10-15} min presentation

Buffet LUNCH (1 h)

AFTERNOON 14:30 - 17:15 (~3H)

USER SESSION 14.30-16.00

Chairman: Dimitrios Katsantonis (DEMETER)

User role and their importance: ERMES a user oriented project

Mirco Boschetti

- User presentation and expectation (supported by local partner)
 - Italy (IT): 1) DG Agricoltura Regione Lombardia (RL). 2) ENTE RISI (ER)
 - Spain (ES): Regulatory Board of Denominación de Origen Arroz de Valencia (C.R.D.O.)
 - Greece (EL): 1) Cereal Institute of the Hellenic Agricultural Organisation (DEMETER); 2)
 Agricultural cooperative Chalasytra B Thessaloniki; 3) KANAKAS BROS Ltd
- Case study discussion and proposal
- Ethical Issue Documents (EID) presentation

BREAK (30 min)

ROUND TABLE SESSION 16.30-17.15

Chairman: Mirco Boschetti

Recommendation from Advisory Board**

AB member

Recommendation from Users: Dimitrios Katsantonis (DEMETER)

1° day END

SOCIAL EVENT DINNER (TBC)

ADVISORY BOARD MEETING (RESTRICTED)**

Participant: Advisory Board members (AB)

To be held in the more convenient way for AB members

SECOND DAY: KICK OFF OF THE ACTIVITIES AND TECHNICAL/ADMINISTRATIVE ISSUE

PARTICIPANTS:

Project Coordinator (PC); Project Partners (PP); Public Officer (PO)

MORNING 9.00-13.00 (~ 4.00 H)

,	,			
PROJECT RECAP	9.00-9.30			
Project summary	Mirco Boschetti -IREA 20 m			
structure and WPs and partner role and competence				
 plan of activities: first year recap 				
Copernicus satellite data situation and ESA DWH:	Virginia Puzzolo – REA 10 min			
PROJECT KICK-OFF: DETAILED WORK PLAN-YEAR 1 SESSION	9.30-13.00			
Description and discussion of first year project activities:	WP leaders (10-15 min) ALL (10 min)			
User, data model requirement and service design	9.30-10.10			
 WP 3 (DEMETER) Discussion (ALL) 	9.30-9.50			
o WP 4 (AUTH) Discussion (ALL)	9.50-10.10			
Processing chain and system definition	10.10-11.50			
 WP5 (UVEG) Discussion (ALL) 	10.10-10.40			
 WP6 (UMIL) Discussion (ALL) 	10.40-11.00			
BREAK (20 min)				
 WP7 (UJI) Discussion (ALL) 	11.20-11.50			
Dissemination and exploitation activity	11.50-12.20			
o WP10 (SARMAP) Discussion (ALL)	11.50-12.00			
 WP11 (DEMETER) Discussion (ALL) 	12.00-12.20			
• <u>Discussion</u>	12.20-13.00			
 PO recommendation 	Virginia Puzzolo – REA			
 Summary and conclusion 	Mirco Boschetti –IREA			
 Action lists recap 	Mirco Boschetti –IREA			

Buffet LUNCH (1 h)

AFTERNOON 14:00 - 15:30 (~1.30 H)

TECHNICAL AND ADMINISTRATIVE SESSION

14.00-14.45

- Guidance on the administrative and financial issues

Virginia Puzzolo - REA

15 m

-Intranet and electronic repository illustration

IT staff- IREA

15 m

-Presentation and discussion of project documents (GAP; EIDs; Risk management)

TBD- IREA

15 m

BREAK (15 min)

CONCLUSIVE SESSION

15.00-15.30

-Round table and conclusive remarks

TBD-IREA

End

15:30 - 16:30 (~1H)

MANAGEMENT BOARD MEETING (RESTRICTED)

15:30-16:30C

Participant Project Coordinator (PC); Partner representative (PR)

- 1) Installation of MB (one member per partner)
 - a. definition of role and participative method;
- 2) Document presentation and discussion_
 - a. Project management plan (DOC),
 - b. quality assurance and risk management plan (DOC)
 - c. Presentation of first GAP draft (DOC)
 - d. approval of EIDs;
 - e. implementation steps for the first year of activities (DOC)
 - f. Quality Assurance (DOC)